I have done a blood test before 3 months and was diagnosed with celiac disease. I already have thyroid problem which is controlled right now with Thyroxine. The issue is followed by a gluten free diet, I cannot see any progress. I am still losing weight. My skin is pale and dry. I also have abdominal pain, cramps, vomiting and constipation. I am currently taking Thyroxine 150 uq, Movicol, Multivitamins and Vitamin D. When I first did the blood test my ANA result was positive titer of 1:1280 and he suspected fatty liver. Now, when I repeated it, the result remains the same. My doctor is away and I cannot reach him. Do I need to worry?
Welcome to icliniq.com.
1. Your issues are found as a consequence of thyroid disease and celiac disease. This is how the natural course of the disease is.
2. Your symptoms and complications all which you have reported here are due to the same and are quite natural to go with these diseases. Your ANA (antinuclear antibody) titer also is justified to be high with these issues.
3. You need to continue the same medication and there is no need to stop any one of them.
Repeat thyroid profile.Treatment plan:
1. Take Citrucel dietary fiber (Methylcellulose) supplement.
2. Keep a balanced healthy diet.
3. Take Ondansetron prescription from local physician for vomiting and nausea.
4. Take capsule Perfectil (Multivitamin) once every other day for hair, nails and skin.
Revert back after the investigation to an internal medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Query: Hi doctor, I have a burning sensation in anus after bowel movements for past one week. There is no blood discharge and poop was soft. I avoid eating spicy foods. The burning sensation lasts for hours. Read Full »
Query: Hi doctor, I have thyroid issues for the past three years. I got this when I was pregnant. I am taking Thyronorm 75 mcg tablet for the last three months. Recently, I have done the thyroid test and my T3 and T4 are normal and TSH is very low. It shows less than 0.01. What does it indicate? First, I w... Read Full »
Query: Hello doctor, I am a 53-year-old female. I had gestational diabetes and 11 years later my sugar levels were high so started taking Glycomet. However, the fasting sugar level in the morning is always high and PP is less than fasting. Recent HbA1c is 6.9. Do I have to continue medicine? I walk daily ... Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now